# SDR SIMA20130712004

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- Aircraft time: 25,914 hours, 25,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND EMERGENCY LIGHTS INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R BATTERIES AND CHARGERS IAW AMM 33-50-04.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
